U.S. doctors online nowAsk doctors free
A 23-year-old female asked:

If someone takes 1mg klonopin (clonazepam) three times a day. would taking more than prescribed, maybe 6mg for anxiety relief lead to od, and what are the symptoms?

2 doctor answers8 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Talk to physician: It is very easy to develop tolerance to Klonopin (clonazepam) please don't take more than prescribed. If you are finding that symptoms are not being adequately treated - talk it over with your prescribing physician. Take care.
Dr. William Byars
Family Medicine 44 years experience
Don't: Never ever take more of a drug than prescribed. Klonopin (clonazepam) is a controlled drug and cannot be refilled early. It can have nasty withdrawal symptoms if you run out early. It also can be addicting and should not be the sole treatment for an anxiety disorder, unless lower doses are used. It can contribute to auto accidents due to its sedating effects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 9, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.